# SDR EE4Y2025070622635

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Component: Slat, Emb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, WAS FOUND THE LH WING LEADING EDGE BETWEEN RIBS 19 AND 20 THE SKIN WITH CRACK, THE CRACKED AREA WAS TRIMMED OUT FOLLOWING SRM 57-49-01 REP 51 GUIDELINES, HOWEVER, THE FINAL MEASURE AFTER REWORK EXCEEDS THE MINIMUM ALLOWED. THIS CONDITION WAS REPORTED TO EMB ASKING FOR REPAIR INSTRUCTIONS. THE CRACKED AREA WAS REPAIRED BY ETD2025-190-922553 REV. A AND DOCUMENTED BY COOPESA EO COO-EO-2025-22500-R01 DTD JUN 10 2025
